# SDR YENA2023033100304

- Difficulty date: March 30, 2023
- Submitted: March 31, 2023
- Operation: Air carrier
- Aircraft: N2142J
- Make and model: Airbus A321-271N
- Aircraft serial: 10254
- Aircraft time: 6,558 hours, 1,242 cycles
- Engine: Iae PW1133GAJM
- Engine time: 6,558 hours, 1,242 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#523, JFL-LAX. (ETOPS) 'ENG1 BLEED HPV MUSCLE SENSE LINE CONNECTION TO MID Y DUCT DAMAGED B NUT THREADS AND ADAPTOR THREADS REF IPC 36-11-86-20B ITEM 310 AND 377; REPLACED #1 ENG HPV MUSCLE LINE AND UNION, MM 36-11-86. '
